Volume 34, Number 2

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 2, 34 (2016).

Full Article
Regular Articles:
Shuiping Yang and Aiguo Xiao
An Efficient Numerical Method for Fractional Differential Equations
with two Caputo Derivatives

J. Comp. Math., 34 (2016), pp. 113-134. Abstract


Full Article
Ruihan Guo, Liangyue Ji and Yan Xu
High Order Local Discontinuous Galerkin Methods for the Allen-Cahn Equation:
Analysis and Simulation

J. Comp. Math., 34 (2016), pp. 135-158. Abstract


Full Article
Chunsheng Feng and Shuo Zhang
Optizoe mal Solver for Morley Element Discretization of Biharmonic Equation
on Shape-Regular Grids

J. Comp. Math., 34 (2016), pp. 159-173. Abstract


Full Article
Minli Zeng, Guofeng Zhang and Zhong Zheng
Generalized Augmented Lagrangian-SOR Iteration Method for Saddle-Point Systems
Arising from Distributed Control Problems

J. Comp. Math., 34 (2016), pp. 174-185. Abstract


Full Article
Xiuxiu Xu, Qiumei Huang and Hongtao Chen
Local Superconvergence of Continuous Galerkin Solutions for Delay Differential Equations
of Pantograph Type

J. Comp. Math., 34 (2016), pp. 186-199. Abstract


Full Article
Fang Li and Tieyong Zeng
Variational Image Fusion with First and Second-Order Gradient Information
J. Comp. Math., 34 (2016), pp. 200-222. Abstract


Full Article